# SDR REXA2012042200553

- Difficulty date: April 22, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 18,584 hours, 16,089 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O, F/A & OBSV LIFE VEST DAMAGED.  REMOVED AND REPLACED F/O, F/A & OBSV LIFE VEST IAW AMM 25-61-03.
